# SDR AALA202509126022

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 44,209 hours, 18,882 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSENGER AND SERVICE DOORS L1 (AALA202509127186), R1 (AALA202509120364) ,L2 (AALA202509126022), AND R2 (AALA202509128700) HEAT SHRINK TUBING IS MISSING ON GIRT BAR ENDS. APPLIED HEAT SHRINK ON ALL GIRT BARS. PER AARD 25-66-00-4.
